This is hives allergy very painful and hot to touch

Hi all, wondering if anyone can give any advice? I am currently on methotrexate for CIU and had my flu jab on Tuesday. The site of the jab has formed into a hard lump which is very painful and hot to touch. It also has the beginnings of a hive forming directly around it. I’ve been hive free for a week now (hoping it’s the methotrexate finally starting to work after 3 months) and this has got me a bit worried, has anyone had this before?


Discussion


Karen Ritchie I get mine tomorrow and I think I’ll be the same. Will also have a flare for a few days.

Thomas Hey. I have it all over. From head to toe. It’s very hot and very painful and very hard to the touch. Tried a lot of different kinds of drugs also natural.. Unfortunately did not help The only thing that helps me is to put ice on the spot. My heart is with you.

Sarah Fallon My flu jab get like that, I’m ill for about a week after too x

Kate Ross Thanks everyone, puts my mind to rest a little, not felt sick so far from it which is good x

Hayley Walker I had the flu jab a few weeks ago got the hard lump which was sore for about 5 days but was fine after that. No flare up x

Jen Breen Every time they blood I get hives Round the spot they took the blood from.

Mary Del Prete Thomas Me too . usually my whole arm.

Add a Comment

Your email address will not be published. Required fields are marked *